Altmetric

Prospects for a Statistical Theory of LC/TOFMS Data

File Description SizeFormat 
13361_2012_Article_340.pdfPublished version754.26 kBAdobe PDFView/Open
Title: Prospects for a Statistical Theory of LC/TOFMS Data
Authors: Ipsen, A
Ebbels, TMD
Item Type: Journal Article
Issue Date: 1-May-2012
URI: http://hdl.handle.net/10044/1/9894
DOI: http://dx.doi.org/10.1007/s13361-012-0340-z
ISSN: 1044-0305
Publisher: SPRINGER
Start Page: 779
End Page: 791
Journal / Book Title: JOURNAL OF THE AMERICAN SOCIETY FOR MASS SPECTROMETRY
Volume: 23
Issue: 5
Copyright Statement: © The Author(s) 2012. This article is published with open access at Springerlink.com
Notes: PubMed ID: 22373732
Appears in Collections:Division of Cancer



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons